Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika, 2021, Number 6, Pages 3–7 (Mi vmumm4432)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Lindemann–Weierstrass theorem

Yu. V. Nesterenko

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Full-text PDF (500 kB) Citations (1)
References:
Abstract: We discuss issues of algebraic independence for values of the function ez at algebraic points. The most general result of this kind was established at the end of the 19th century and is called the Lindemann–Weierstrass theorem. This is historically the first theorem on the algebraic independence of numbers and it can be proved now in various ways. Below we propose one more way to prove it.
Key words: algebraic independence, criterion of linear independence, saddle point method, exponential function.
Received: 11.09.2020
English version:
Moscow University Mathematics Bulletin, 2021, Volume 76, Issue 6, Pages 239–243
DOI: https://doi.org/10.3103/S0027132221060073
Bibliographic databases:
Document Type: Article
UDC: 511.4
Language: Russian
Citation: Yu. V. Nesterenko, “Lindemann–Weierstrass theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2021, no. 6, 3–7; Moscow University Mathematics Bulletin, 76:6 (2021), 239–243
Citation in format AMSBIB
\Bibitem{Nes21}
\by Yu.~V.~Nesterenko
\paper Lindemann--Weierstrass theorem
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2021
\issue 6
\pages 3--7
\mathnet{http://mi.mathnet.ru/vmumm4432}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4400788}
\zmath{https://zbmath.org/?q=an:1490.11072}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2021
\vol 76
\issue 6
\pages 239--243
\crossref{https://doi.org/10.3103/S0027132221060073}
Linking options:
  • https://www.mathnet.ru/eng/vmumm4432
  • https://www.mathnet.ru/eng/vmumm/y2021/i6/p3
  • This publication is cited in the following 1 articles:
    1. John S. Torday, “The synchronic, diachronic cell as the holism of consciousness”, Progress in Biophysics and Molecular Biology, 188 (2024), 19  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:205
    Full-text PDF :93
    References:46
    First page:12
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025